A Linear Algebraic Approach In Analyzing the M/GE/1 And GE/M/1 Queuing Systems At Equilibrium
Mohammad Saleh Mustaffa, and Abu Talib Othman, (1996) A Linear Algebraic Approach In Analyzing the M/GE/1 And GE/M/1 Queuing Systems At Equilibrium. Malaysian Journal of Computer Science, 9 (1). pp. 6-11. ISSN 0127-9084
Full text not available from this repository.
Official URL: http://ejum.fsktm.um.edu.my/ArticleInformation.aspx?ArticleID=2
Universiti Pertanian Malaysia. Dept. of Computer Science
Universiti Pertanian Malaysia. Computer Center
Uses the algebraic approach in the queuing theory to derive the M/G/1 equilibrium solution for the number of jobs in the system when the probability distribution function representing the general distribution is the generalized exponential (GE-type). Similarly the GE/M/1 system is solved. Furthermore, it has been shown that as expected the solutions are equivalent to the maximum entropy solutions of the M/G/1 and G/M/1 systems respectively at equilibrium.
|Keywords:||Queuing systems, Performance evaluation, Computer networks, Linear algebraic approach|
|Subjects:||Q Science, Computer Science|
Repository Staff Only: item control page